# SDR W8PA960194

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6040
- Condition: Corroded
- Location: Bs 305-353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUOND THE L-1 DOORWAY THRESHOLD WEB, LBL 58, BS 305-353, TO BE CORRODED IN SEVERAL AREAS.  CORROSION REWORK DEEMED TO BE OUT OF LIMITS AT STATION 315-316.  REPAIRED THRESHOLD WEB IAW SRM.  (M)
